skin-hair-icon

Irritation on skin

I have white and red patches in skin on thighs near genitals. I was applying topisal lotion recently as doctor said it is fungal infection.
views-icons 62 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Fungal infection is becoming an increasing problem due to misdiagnosis and wrong treatment with OTC medications. To add to the problem, many combination tubes are easily available in market and there is no regulation on the sale. They make the fungal infection a permanent problem though it may provide temporary relief. Please see a dermatologist as some extra medications are co-prescribed many a times to treat this complicated fungal infection. If needed a simple skin test can also be done to confirm the diagnosis. Till then use only over-the-counter anti-allergic medications to control itching. Personal hygiene should be good. Wear loose fitting clothes.
Next Steps
Kindly consult a dermatologist for precise treatment plan.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Mumbai
Please stop topisal lotion asap and consult a qualified dermatologist for correct treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO